| Catalog Number |
SSM-255 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii", "any creases".Record is for right side.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade iii.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of capsular contracture and crease/folding of implant was received on (b)(6) 2025, with lot number 3627884.Based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the device.¿ crease/folding of implant: observed.As per the investigation procedures deformation was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description